On locally optimal designs for generalized linear models with group effects

John Stufken, Min Yang

Research output: Contribution to journalArticle

13 Scopus citations

Abstract

Generalized linear models with group effects are commonly used in scientific studies. However, there appear to be no results for selecting optimal designs. In this paper, we identify the structure of locally optimal designs, provide a general strategy to determine the design points and the corresponding weights for optimal designs, and present theoretical results for the special case of D-optimality. The results can be applied to many commonly studied models, including the logistic, probit, and loglinear models. The design region can be restricted or unrestricted, and the results can also be applied for a multi-stage approach.

Original languageEnglish (US)
Pages (from-to)1765-1786
Number of pages22
JournalStatistica Sinica
Volume22
Issue number4
DOIs
StatePublished - Oct 1 2012

Keywords

  • A-optimality
  • Binary response
  • D-optimality
  • Loewner ordering
  • Logistic model
  • Loglinear model
  • Probit model

ASJC Scopus subject areas

  • Statistics and Probability
  • Statistics, Probability and Uncertainty

Fingerprint Dive into the research topics of 'On locally optimal designs for generalized linear models with group effects'. Together they form a unique fingerprint.

  • Cite this